Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 891375, 8 pages
http://dx.doi.org/10.1155/2008/891375
Research Article

Common Fixed Point Theorems for Weakly Compatible Maps Satisfying a General Contractive Condition

Dipartimento di Matematica ed Applicazioni, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy

Received 21 May 2008; Accepted 3 September 2008

Academic Editor: Wolfgang Kuehnel

Copyright © 2008 Cristina Di Bari and Calogero Vetro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Pant, “A new common fixed point principle,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 287–297, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Altun, D. Türkoğlu, and B. E. Rhoades, “Fixed points of weakly compatible maps satisfying a general contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 17301, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. E. Rhoades, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 4007–4013, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, “A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2359–2364, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Suzuki, “Meir-Keeler contractions of integral type are still Meir-Keeler contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 39281, 6 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. X. Zhang, “Common fixed point theorems for some new generalized contractive type mappings,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 780–786, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, vol. 62, no. 2, pp. 344–348, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet